MAUDE Adverse Event Report: BLACK DIAMOND VIDEO, INC. HEXAVUE; HEXAVUE IP CUSTOM ROOM RACK

BLACK DIAMOND VIDEO, INC. HEXAVUE; HEXAVUE IP CUSTOM ROOM RACK
Model Number HEXAVUE IP
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/19/2026
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that touch panel connected to their hexavue ip custom room rack was not showing an input source.This event did not occur during a patient procedure.No report of injury.
 
Additional Manufacturer Narrative
A steris service technician arrived onsite following the reported event to inspect the unit and found that the fiber cabling had become loose and required tightening.To resolve the issue, the technician tightened and secured the fiber cabling, tested the unit, confirmed it to be operating according to specification, and returned it to service.No additional issues have been reported.

Brand Name
HEXAVUE
Common Device Name
HEXAVUE IP CUSTOM ROOM RACK
Manufacturer (Section D)
BLACK DIAMOND VIDEO, INC.
503 canal blvd.
richmond CA 94804
Manufacturer (Section G)
BLACK DIAMOND VIDEO, INC.
503 canal blvd.
richmond CA 94804
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4402597401
MDR Report Key25553213
Report Number3008776287-2026-00535
Device Sequence Number10751699
Product Code KQM
UDI-Device Identifier00724995220594
UDI-Public(01)00724995220594(10)2.2.0
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHEXAVUE IP
Device Catalogue NumberXQHPILCC
Device Lot Number(10)2.2.0
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2026
Initial Report FDA Received Date06/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown